Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

xenophobiac

Member
  • Content Count

    12
  • Joined

  • Last visited

Everything posted by xenophobiac

  1. Lack of confidence is much, much less attractive than anything physical.
  2. Dan, just keep it simple. Don't turn your site into an ultra-professional, corporate-type thing. Keep the language straightforward, realistic and honest, like it is. Don't become a faceless businessman; stay active replying to emails and posting in the forum. I think that's all you really need to do.
  3. If you have bad acne, are physically unattractive, have a speech impediment, are stupid, and have low self esteem, then yes, I agree that you pretty much have nothing to look forward to in life. Do you have a talent you haven't mentioned, like being great at writing or teaching or playing tennis? If not, maybe you should join the military or religious organization and sacrifice your life for others.
  4. http://acne.org/messageboard/viewtopic.php?t=4919
  5. Those marks take 4-6 months to go away. You're not going to notice much change within a few weeks.
  6. How much doxycycline are you taking per day? 100mg twice a day? What was the doctor's suggested dose?
  7. By the way, I am going to switch to alpha hydroxy soon, and my liquid Purpose is running out so I'm going to purchase a bar. Then I'll truly be following the regimen strictly.
  8. With all the other logs here for accutane and other drugs I thought I'd mention my experience with Dan's regimen...the true reason this site exists. I am 18 and I've had mild acne for about 4 years. The problem was that it was almost entirely cystic, which is not only ugly, but painful too. I have had several dermatology appointments to deal with the matter, and I"ve been prescribed several drugs including Differin (pledgets), Retin-A (cream), and minocycline (pill). With each of these, th
  9. Might want to ease up on all the food products on your face. (Lemon, vinegar, honey... )
  10. Good luck, I had very bad luck with differin. It makes your face feel so itchy and stingy and hot every night and doesn't even do much. But I really hope it works for you.
×